| Model Number |
BSM-1753 |
| Medical Device Problem Codes |
Power Problem (3010); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm-1753a would immediately power off when undocked from the main bsm-6000 and it gave a "cannot obtain ip address" error message.She had already tested a known working battery and left it charging overnight, but the issue persisted.She also tested the battery from this device in another one and there were no issues.She was provided with the needed part numbers for the replacement parts.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.
Event or Problem Description
The biomedical engineer (bme) reported that the bsm-1753a would immediately power off when undocked from the main bsm-6000 and it gave a "cannot obtain ip address" error message.No patient harm was reported.